Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 48, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Dec 14, 2022, 10:36 AM CST for Iberia Parish, Louisiana. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2022, 10:36 AM CST (16:36 UTC)
- Expired
- Dec 14, 2022, 11:00 AM CST
- In force
- 24 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Iberia Parish, LA
The radar
The Lake Charles radar (KLCH), 134 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 10:50 AM CST | TORNADO | 3 Nw Lydia, LA | TORNADO DAMAGED NUMEROUS HOMES, OUTBUILDS AND THE HOSPITAL. TORNADO WAS 4.5 MILES LONG AND 300 YARDS WIDE. |
| Dec 14, 10:51 AM CST | TORNADO | 3 S New Iberia, LA | DEBRIS DETECTED ON RADAR. SKYCAM VIDEO OF LARGE TORNADO CROSSING 90 AND ADMIRAL DOYLE INTO THE SOUTH SIDE OF NEW IBERIA. |
| Dec 14, 10:55 AM CST | TORNADO | 1 E New Iberia, LA | MEDICAL CENTER IN NEW IBERIA SUSTAINED DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 5:55 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.0
The text
As transmitted.
810
WFUS54 KLCH 141636
TORLCH
LAC045-141700-
/O.NEW.KLCH.TO.W.0048.221214T1636Z-221214T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1036 AM CST Wed Dec 14 2022
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Northwestern Iberia Parish in south central Louisiana...
* Until 1100 AM CST.
* At 1036 AM CST, a severe thunderstorm capable of producing a
tornado was located over Avery Island, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
New Iberia, Lydia and Acadiana Regional Airport around 1050 AM
CST.
Jeanerette around 1055 AM CST.
Loreauville and Lake Fausse Pointe around 1100 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2981 9182 2982 9182 2984 9190 2981 9192
2982 9194 2982 9196 2983 9197 2996 9199
3006 9190 3007 9187 3004 9182 3007 9180
3009 9176 3011 9176 3012 9170 3000 9155
TIME...MOT...LOC 1636Z 223DEG 38KT 2988 9192
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
131 follow-up statement
703
WWUS54 KLCH 141647
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1047 AM CST Wed Dec 14 2022
LAC045-141700-
/O.CON.KLCH.TO.W.0048.000000T0000Z-221214T1700Z/
Iberia LA-
1047 AM CST Wed Dec 14 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
NORTHWESTERN IBERIA PARISH...
At 1046 AM CST, a severe thunderstorm capable of producing a tornado
was located near Avery Island, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lydia and Acadiana Regional Airport around 1050 AM CST.
New Iberia around 1055 AM CST.
Loreauville and Lake Fausse Pointe around 1105 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2982 9183 2994 9198 3006 9189 3007 9187
3004 9182 3007 9180 3009 9176 3011 9176
3012 9171 3004 9160 3001 9156 2983 9182
TIME...MOT...LOC 1646Z 221DEG 32KT 2994 9185
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 14, 5:31 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Dec 14, 5:31 AM CST, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
531 AM CST Wed Dec 14 2022
...New AVIATION...
.SHORT TERM...
(Today through Friday night)
Issued at 245 AM CST Wed Dec 14 2022
A strong cold front is draped across the north and west parts of
our CWA this morning, currently located roughly from Alexandria to
DeRidder to near Houston. A few showers are ongoing behind the
front however, the main line of storms is along and ahead of the
boundary from roughly Rapides to Cameron Parish at this time. This
line of storms has included several tornado warnings along with
significant rainfall rates and gusty winds tonight, and
unfortunately it looks like the threat for severe weather and
flooding will persist well into the daytime hours today. The
boundary will continue to slowly track eastward today, and should
eventually make its way over towards Acadiana by the midday and
out of the CWA through the afternoon hours. Some convection will
continue behind the front today, as the drier post-frontal air
lags a bit, but the severe weather threat will largely remain
along and ahead of the boundary.
This afternoon into tonight, cooler and drier air will begin to
overspread the region behind the departing cold front as winds
shift to the north. Skies will gradually clear from west to east
and temperatures will drop rather quickly through the later half
of the day. Tonight, a much more seasonal period of weather will
begin with lows falling into the low 40s area-wide. Sunny and dry
weather will continue tomorrow and Friday with light offshore flow
and sunny skies expected. Afternoon highs will top out in the low
to mid 60s tomorrow and in the upper 50s to low 60s on Friday.
Moisture looks to slowly return by late Friday, which will allow
cloud cover to fill back in rather quickly Friday night. However,
rain chances will remain near zero through the end of the week.
17
&&
.LONG TERM...
(Saturday through Wednesday)
Issued at 245 AM CST Wed Dec 14 2022
.LONG TERM [Saturday through Wednesday]...
Saturday will be seeing continued cold air advection behind the
departing cold front as the surface high builds across the area.
Chances of rain less than 20% expected to end by the afternoon hours
with decreasing clouds. Expecting a light freeze across Central
Louisiana for Sunday morning.
By Sunday night through Monday night, another upper level shortwave
within the zonal flow aloft will bring high chances of showers and a
few thunderstorms. This is expected to be mostly over-running
precipitation as our area expected to remain on the cool side of the
surface low expected to pass west to east across the northern Gulf
of Mexico. Expected lows Monday in the upper 30s to upper 40s with
highs remaining in the 50s.
Expect decreasing chances of precipitation by Tuesday, but
increasing once again by Wednesday as another weaker upper level
shortwave moves across the area. Blended guidance shows chances 30-
40% for inland areas, with higher chances across the coastal waters
as another weaker surface low passes across the Northern Gulf of
Mexico. With our region expected to remain withing the cool sector,
Tuesday and Wednesday lows expected in the upper 30s to mid 40s with
highs in the mid 50s to near 60.
08/DML
&&
.AVIATION...
(12Z TAFS)
Issued at 521 AM CST Wed Dec 14 2022
A cold front is draped across the region this morning and is
producing a band of showers and thunderstorms extending roughly
from east of AEX to BPT. This front and its associated convection will
continue to slowly move east/southeast today, eventually exiting
the region this afternoon/evening. The main line of showers and
storms is yet to reach LFT/ARA, and will likely bring reduced vis,
gusty winds, and torrential downpours to those terminals through
the morning/early afternoon. Elsewhere, mainly overrunning
rainfall is expected through the morning hours, which shouldn't
cause as many problems as the initial convection but will be
capable of producing periods of heavy rain and gusty winds.
Conditions will improve rapidly west to east through the afternoon
into the evening hours, with ceilings lift to VFR and winds
turn to the northwest and relax.
17
&&
.MARINE...
Issued at 245 AM CST Wed Dec 14 2022
Moderate and gusty southerly winds will shift west and northwest
through the day as an upper level disturbance pushes a strong
cold front into the coastal waters. Scattered to numerous showers
and thunderstorms are expected to continue through the morning
along and ahead of this front, before gradually tapering off
through the afternoon and evening hours. Strong offshore flow this
afternoon and tonight will gradually relax by tomorrow, before
increasing again by the start of the weekend. Rain chances will
remain low through the end of the week with isolated showers
returning by the weekend.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 67 40 61 37 / 90 0 0 0
LCH 71 41 63 39 / 90 0 0 0
LFT 74 44 64 40 / 100 0 0 0
BPT 69 42 65 42 / 90 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until noon CST today for LAZ027-030.
Flood Watch through this afternoon for LAZ028-029-031>033-
041>045-052>055-073-074.
TX...Flood Watch until noon CST today for TXZ180-201-215-216-259>262.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ450-452-
455-470-472-475.
&&
SHORT TERM...17
LONG TERM....08
AVIATION...17Hazardous weather outlook, Dec 14, 2:46 AM CST, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 246 AM CST Wed Dec 14 2022 LAZ027-030-TXZ215-216-259>262-150900- Vernon-Beauregard-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 246 AM CST Wed Dec 14 2022 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... ...TORNADO WATCH 585 IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... This Hazardous Weather Outlook is for southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flood Watch. The severe weather threat continues tonight, with an Enhanced Risk (level 3 out of 5) for portions of west central and central LA, and Slight Risk (level 2 out of 5) for the remainder of the area. Damaging wind gusts and tornadoes remain the likeliest threats, but marginal severe hail is also possible. Heavy rains leading to localized flooding will also continue to be possible, and WPC has outlined much of Louisiana in a Slight Risk for excessive rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4) for southeast Texas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Much colder air will move into the area behind this strong system, and temperatures could fall to near freezing at night across central Louisiana by the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ028-029-031>033-041>043-073-074-150900- Rapides-Avoyelles-Allen-Evangeline-St. Landry-Calcasieu- Jefferson Davis-Acadia-West Cameron-East Cameron- 246 AM CST Wed Dec 14 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...TORNADO WATCH 585 IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... This Hazardous Weather Outlook is for central Louisiana and southwest Louisiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. The severe weather threat continues tonight, with an Enhanced Risk (level 3 out of 5) for portions of west central and central LA, and Slight Risk (level 2 out of 5) for the remainder of the area. Damaging wind gusts and tornadoes remain the likeliest threats, but marginal severe hail is also possible. Heavy rains leading to localized flooding will also continue to be possible, and WPC has outlined much of Louisiana in a Slight Risk for excessive rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4) for southeast Texas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe storms and flooding will continue to be possible through the afternoon hours today as the cold front slowly tracks eastward. SPC has outlined parts of south-central LA in an Enhanced Risk (level 3 out of 5) today, as well as parts of SW and Central LA in a Slight Risk (level 3 out of 5). Showers and storms will gradually taper off west to east through the late morning and afternoon hours. Much colder air will move into the area behind this strong system, and temperatures could fall to near freezing at night across central Louisiana by the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ044-045-052>055-150900- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- 246 AM CST Wed Dec 14 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The severe weather threat continues tonight, with an Enhanced Risk (level 3 out of 5) for portions of west central and central LA, and Slight Risk (level 2 out of 5) for the remainder of the area. Damaging wind gusts and tornadoes remain the likeliest threats, but marginal severe hail is also possible. Heavy rains leading to localized flooding will also continue to be possible, and WPC has outlined much of Louisiana in a Slight Risk for excessive rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4) for southeast Texas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe storms and flooding will continue to be possible through the afternoon hours today as the cold front slowly tracks eastward. SPC has outlined parts of south-central LA in an Enhanced Risk (level 3 out of 5) today, as well as parts of SW and Central LA in a Slight Risk (level 3 out of 5). Showers and storms will gradually taper off west to east through the late morning and afternoon hours. Much colder air will move into the area behind this strong system, and temperatures could fall to near freezing at night across central Louisiana by the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ180-201-150900- Tyler-Hardin- 246 AM CST Wed Dec 14 2022 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few showers will continue to be possible tonight however, the severe weather threat has largely come to an end across SE TX as colder and drier air has begun to filter in behind the cold front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Much colder and drier air will continue to filter into the area behind this strong system today, and temperatures could fall to near freezing at night across central Louisiana by the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-150900- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 246 AM CST Wed Dec 14 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. An approaching strong storm system aloft with an associated surface cold front will continue to bring widespread showers and thunderstorms to the coastal waters tonight. Storms could be strong with gusty winds and waterspouts possible. Heavy rainfall reducing visibility to less than one mile will also be possible in some of the storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Strong offshore flow will develop in the wake of the front on Wednesday, with a Small Craft Advisory currently in affect. Winds will relax some through the later half of the week but are expected to ramp up again over the weekend with another Advisory possibly being required. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-150900- Sabine Lake-Calcasieu Lake- 246 AM CST Wed Dec 14 2022 ...TORNADO WATCH 585 IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. An approaching strong storm system aloft with an associated surface cold front will continue to bring widespread showers and thunderstorms to the coastal waters tonight. Storms could be strong with gusty winds and waterspouts possible. Heavy rainfall reducing visibility to less than one mile will also be possible in some of the storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong offshore flow will develop in the wake of the front on Wednesday, and small crafts should exercise caution. Winds will relax some through the later half of the week but are expected to ramp up again over the weekend with an SCA possibly being required. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-150900- Vermilion Bay- 246 AM CST Wed Dec 14 2022 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. An approaching strong storm system aloft with an associated surface cold front will continue to bring widespread showers and thunderstorms to the coastal waters tonight. Storms could be strong with gusty winds and waterspouts possible. Heavy rainfall reducing visibility to less than one mile will also be possible in some of the storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong offshore flow will develop in the wake of the front on Wednesday, and small crafts should exercise caution. Winds will relax some through the later half of the week but are expected to ramp up again over the weekend with an SCA possibly being required. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 14, 5:33 AM CST, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
533 AM CST Wed Dec 14 2022
LAZ029-032-033-041>043-141300-
Calcasieu LA-Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-
533 AM CST Wed Dec 14 2022
...Strong thunderstorms will impact portions of Jefferson Davis,
southern Evangeline, Acadia, southeastern Calcasieu, southeastern
Avoyelles and St. Landry Parishes through 700 AM CST...
At 533 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bayou Current to 6 miles south of Basile
to near Holmwood. Movement was northeast at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Opelousas, Crowley, Eunice, Jennings, Ville Platte, Church Point,
Mamou, Welsh, Iowa, Simmesport, Basile, Iota, Elton, Leonville,
Melville, Mermentau, Palmetto, Bayou Current, Morrow and Evangeline.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 45 and 81.
Interstate 49 between mile markers 11 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 AM CST for central and
southwestern Louisiana.
&&
LAT...LON 3120 9168 3117 9168 3116 9170 3114 9172
3111 9170 3105 9172 3097 9181 3087 9180
3086 9182 3084 9180 3081 9181 3078 9177
3070 9173 3057 9175 3011 9260 3012 9317
3049 9267 3049 9263 3054 9260 3120 9169
TIME...MOT...LOC 1133Z 224DEG 9KT 3085 9183 3040 9260 3016 9308
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
LandreneauThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 6:10 PM CST | Tornado Warning | LCH | Rapides | 18 min |
| Dec 13, 6:25 PM CST | Special Weather Statement | LCH | Beauregard | 35 min |
| Dec 13, 6:41 PM CST | Special Weather Statement | LCH | Vernon | 34 min |
| Dec 13, 7:13 PM CST | Special Weather Statement | LCH | Vernon | 32 min |
| Dec 13, 7:34 PM CST | Special Weather Statement | LCH | Rapides | 26 min |
| Dec 13, 8:03 PM CST | Special Weather Statement | LCH | Grant | 27 min |
| Dec 13, 9:30 PM CST | Special Weather Statement | LCH | Calcasieu | 30 min |
| Dec 13, 10:31 PM CST | Tornado Warning | LCH | Allen | 29 min |
| Dec 13, 10:51 PM CST | Tornado Warning | LCH | Allen, Rapides | 24 min |
| Dec 13, 11:14 PM CST | Tornado Warning | LCH | Rapides | 16 min |
| Dec 14, 12:02 AM CST | Special Weather Statement | LCH | Rapides | 28 min |
| Dec 14, 12:04 AM CST | Tornado Warning | LCH | Rapides | 13 min |
| Dec 14, 12:14 AM CST | Special Weather Statement | LCH | Rapides | 31 min |
| Dec 14, 12:41 AM CST | Special Weather Statement | LCH | Vernon | 34 min |
| Dec 14, 12:54 AM CST | Special Weather Statement | LCH | Jefferson Davis | 36 min |
| Dec 14, 1:04 AM CST | Tornado Warning | LCH | Avoyelles, Rapides | 12 min |
| Dec 14, 1:13 AM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Rapides | 3 hr |
| Dec 14, 1:28 AM CST | Special Weather Statement | LCH | Rapides | 32 min |
| Dec 14, 1:43 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 32 min |
| Dec 14, 2:10 AM CST | Tornado Warning | LCH | Avoyelles | 34 min |
| Dec 14, 2:34 AM CST | Special Weather Statement | LCH | Allen, Calcasieu, Cameron, Evangeline, Jefferson Davis | 71 min |
| Dec 14, 2:54 AM CST | Flash Flood Warning | LCH | Allen, Calcasieu, Jefferson Davis | 4 hr |
| Dec 14, 3:05 AM CST | Tornado Warning | LCH | Avoyelles | 55 min |
| Dec 14, 3:35 AM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Saint Landry | 3 hr |
| Dec 14, 4:03 AM CST | Special Weather Statement | LCH | Acadia, Avoyelles, Cameron, Evangeline, Jefferson Davis | 87 min |
| Dec 14, 4:25 AM CST | Flash Flood Warning | LCH | Acadia, Allen, Calcasieu, Evangeline, Jefferson Davis | 2 hr |
| Dec 14, 4:40 AM CST | Special Marine Warning | LCH | 50 min | |
| Dec 14, 4:56 AM CST | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 34 min |
| Dec 14, 5:33 AM CST | Special Weather Statement | LCH | Acadia, Jefferson Davis, Saint Landry | 87 min |
| Dec 14, 6:29 AM CST | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry | 8 hr |
| Dec 14, 6:52 AM CST | Tornado Warning | LCH | Saint Landry | 38 min |
| Dec 14, 7:27 AM CST | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 48 min |
| Dec 14, 8:06 AM CST | Tornado Warning | LCH | Jefferson Davis | 24 min |
| Dec 14, 8:53 AM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 37 min |
| Dec 14, 9:29 AM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 31 min |
| Dec 14, 10:41 AM CST | Special Marine Warning | LCH | 7 min | |
| Dec 14, 10:44 AM CST | Tornado Warning | LCH | Iberia, Vermilion | 22 min |
| Dec 14, 11:01 AM CST | Tornado Warning | LCH | Iberia, Saint Martin | 29 min |
| Dec 14, 11:08 AM CST | River Flood Watch | LCH | Rapides | 23 hr |
| Dec 14, 11:08 AM CST | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| Dec 14, 11:08 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 10 days |
| Dec 14, 11:12 AM CST | Special Marine Warning | LCH | 14 min | |
| Dec 14, 11:25 AM CST | Tornado Warning | LCH | Iberia, Saint Martin, St. Mary | 35 min |
| Dec 14, 1:59 PM CST | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.